# SDR AC2A077540

- Difficulty date: December 11, 2001
- Submitted: January 8, 2002
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 943 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 065001620200
- Condition: Malfunctioned
- Location: Main Rotor Yaw
- Part time: 943 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN FD IS COUPLED IN HDG & ALT THE A/C GOES INTO A CLIMBING RIGHT TURN WITH FULL LEFT PEDAL APPLIED. REPLACED WITH NEW YAW SERVO.
